MathSciNet Relay Station
MathSciNet bibliographic data
MR1437789 34B30 (33E30 34A20 44A15 45B05)
Kazakov, A. Ya.; Slavyanov, S. Yu. Integral equations for special functions of Heun class. Methods Appl. Anal. 3 (1996), no. 4, 447–456.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement